MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANCHOR, PEEK, PUSH, 2.9 X 10MM

Medline Industries, LP MEDLINE; ANCHOR, PEEK, PUSH, 2.9 X 10MM
Catalog Number MRPP2910
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "while dr.(b)(6) was suturing soft tissue the anchor became dislodged.The tip of the anchor looked bent.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline push suture anchor, and while the surgeon was suturing soft tissue the anchor became dislodged and the tip looked bent; no injury was reported and the patient is fine.No sample/photo provided.The investigation included review of dhr, inspection records, recent complaint trends, and scar activity for the last three trend reports.Due to the incorrect lot number being provided, no abnormalities were found and the complaint could not be confirmed.No trends were identified for the material and defect type.The division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This mdr is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANCHOR, PEEK, PUSH, 2.9 X 10MM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50927226
Report Number1417592-2026-52804
Device Sequence Number9734239
Product Code MBI
UDI-Device Identifier10193489104516
UDI-Public10193489104516
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K193108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMRPP2910
Device Lot Number18187
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale